# Quarterly Community Issues List SCETV-HD July – Sept. 2015

#### **EDUCATION**

Series Title: Carolina Stories #507

Episode: Space Heroes Airdate: 7/26/15 Time: 4:00pm Length: 30 minutes

Description: The journey three South Carolinians took to become astronauts: Charles M.

Duke, Jr., Ronald Erwin McNair and Charles F. Bolden, Jr.

Series Title: Other Side of the Moon

Episode:

Airdate: 7/26/15 Time: 4:30pm Length: 90 minutes

Description: Eight Apollo astronauts experience life-altering changes once back on earth.

From1989.

Series Title: Carolina Stories #514

Episode: The Mapping of Kosciuszko's Tunnel

Airdate: 8/27/15
Time: 8:00pm
Length: 30 minutes

Description: Preservation of the only existing military tunnel during the American

Revolution at the Ninety Six National Historic Site.

Series Title: Carolina Stories #105 Episode: Chasing the Swamp Fox

Airdate: 8/30/15 Time: 4:30pm Length: 30 minutes

Description: Revolutionary War officer alters the rules of war against the British in South

Carolina.

Series Title: Palmetto Scene #1527

Episode:

Airdate: 9/10/15 Time: 7:30pm Length: 30 minutes

Description: Education issues in the 2015-16 school year.

Series Title: Carolina Stories #405

Episode: Pages of History: The First 200 Years of the Charleston Post & Courier

Airdate: 9/20/15 Time: 4:00pm Length: 60 minutes

Description: Newspaper begun in Charleston, South Carolina in 1803 continues to be

published.

Series Title: Carolina Classrooms Episode: Adult Education

Airdate: 9/30/15 Time: 7:00pm Length: 30 minutes

Description: ETV's monthly educational series focuses on key educational topics and

initiatives in South Carolina.

## MINORITY/ISSUES

Series Title: Carolina Stories #510

Episode: The Education of Harvey Gantt

Airdate: 7/05/15 Time: 4:00pm Length: 30 minutes

Description: Desegregation of Clemson College leads the way to changes in public policy

and civil rights in South Carolina.

Series Title: Carolina Stories #502

Episode: Jail No Bail Airdate: 7/05/15 Time: 4:30pm Length: 30 minutes

Description: Black students in Rock Hill, SC use a new strategy when arrested for

demanding lunch counter service in 1961.

Series Title: Sacred Spaces of the Charleston Low Country

Episode:

Airdate: 9/06/15 Time: 3:00pm Length: 90 minutes

Description: Religion, history and culture give meaning to places.

## RECREATION/LEISURE

Series Title: Six Gun Heroes #205 Episode: Forbidden Trails

Airdate: 7/05/15 Time: 3:00pm Length: 60 min Description: The Rough Riders help an old friend by bringing an unscrupulous freight-line

owner to justice. Starring Buck Jones, Tim McCoy, Raymond Hatton, Tris

Coffin, and Charles King,

Series Title: Six Gun Heroes #206 Episode: Guns in the Dark

Airdate: 7/12/15 Time: 3:00pm Length: 60 min

Description: A cowboy begins a manhunt after a murder. Starring Johnny Mack Brown,

Claire Rochelle, Syd Saylor, Dick Curtis, and Roger Williams,

Series Title: Six Gun Heroes #207 Episode: Jesse James At Bay

Airdate: 7/19/15 Time: 3:00pm Length: 60 min

Description: Jesse James helps a group of Missouri farmers fight a land-grabbing railroad

company in this film starring Roy Rogers, "Gabby" Hayes, Sally Payne, and

Gale Storm.

Series Title: Palmetto Scene #1524

Episode:

Airdate: 7/23/15 Time: 7:30pm Length: 30 minutes

Description: Conversation between novelist Pat Conroy and biographer Catherine Seltzer

from Newberry Opera House. Part one of two.

Series Title: Six Gun Heroes #208

Episode: Riders of the Whistling Skull

Airdate: 7/26/15 Time: 3:00pm Length: 60 min

Description: The Three Mesquiteers help an archeological expedition search for a missing

professor and the lost city of Lukachukai. The film features Robert

Livingston, Ray Corrigan, Max Terhune, and Yakima Canutt.

Series Title: Palmetto Scene #1525

Episode:

Airdate: 7/30/15 Time: 7:30pm Length: 30 minutes

Description: Conversation between novelist Pat Conroy and biographer Catherine Seltzer

from Newberry Opera House. Part two of two.

Series Title: Six Gun Heroes #209

Episode: Trail Riders

Airdate: 8/02/15 Time: 3:00pm Length: 60 min

Description: John King, David Sharpe, Max Terhune, Forrest Taylor, and Charles King

star as the Range Busters, who capture a gang of bank robbers terrorizing the

town of Gila Springs.

Series Title: Six Gun Heroes #210 Episode: Take Me Back to Oklahoma

Airdate: 8/09/15 Time: 3:00pm Length: 60 min

Description: Tex Ritter, Bob Wills, and "Arkansas Slim" Andrews star in this film about a

cowboy and his pal saving a stagecoach line from destruction by a

competitor.

Series Title: Six Gun Heroes #211 Episode: Law of the Lash

Airdate: 8/30/15 Time: 3:00pm Length: 60 min

Description: A woman's jewelry becomes the clue that leads to the capture of an outlaw

gang terrorizing a Western town in this film featuring Lash LaRue, Al

"Fuzzy" St. John, Lee Roberts, Jack O'Shea, and Mary Scott.

#### PUBLIC INTEREST

Series Title: Palmetto Scene #1523

Episode:

Airdate: 7/02/15 Time: 7:30pm Length: 30 minutes

Description: Fourth of July celebration on Charleston's USS Yorktown

Series Title: Carolina Celebration of Liberty 2015 Episode: First Baptist Church of Columbia

Airdate: 7/04/15 Time: 7:00pm Length: 60 minutes

Description: The annual celebration from the First Baptist Church of Columbia.

Series Title: Climate Change: A Global Reality

Episode:

Airdate: 7/15/15 Time: 9:00pm Length: 60 minutes

Description: Expert panelists examine rising temperatures and sea levels and catastrophic

weather events.

Series Title: Lowering the Flag: Signing of Bill S.897

Episode:

Airdate: 7/09/15 Time: 7:00pm Length: 30 minutes

Description: Confederate flag comes down from the State House grounds.

Series Title: Palmetto Scene #1526

Episode:

Airdate: 7/09/15 Time: 7:30pm Length: 30 minutes

Description: Tragedy in Charleston leads to the removal of the Confederate flag from the

S.C. State House.

Series Title: Southern Lens #918 Episode: Catawba River Voices

Airdate: 8/09/15 Time: 5:00pm Length: 60 minutes

Description: Original settlers, Native Americans, and an African-American farmer give

voice to the history of the "The Garden of the Waxhaws."

Series Title: Journey to Planet Earth

Episode: Extreme Realities: Severe Weather, Climate Change

Airdate: 8/11/15 Time: 9:00pm Length: 60 minutes

Description: The link between extreme weather events, climate change and national

security threats is examined.

Series Title: Carolina Stories# 402

Episode: Roots in the River: The Story of Congaree National Park

Airdate: 8/11/15 Time: 4:00pm Length: 60 minutes

Description: Swamp used for baptisms and hunting fends off logging to become a

national park.

Series Title: Palmetto Scene #1522

Episode:

Airdate: 8/27/15 Time: 7:30pm Length: 30 minutes

Description: A summary of events following the Charleston church shootings. Experts

discuss how people heal after tragedy.

Series Title: Palmetto Scene #1530

Episode:

Airdate: 9/03/15 Time: 7:30pm Length: 30 minutes

Description: South Carolina's working farms; agriculture as big business.

Series Title: Chef's Life #301 Episode: Stop, Squash and Roll

Airdate: 9/03/15 Time: 8:00pm Length: 30 minutes

Description: Vivian seeks motherly advice from Mrs. Scarlett and her sister Johnna over

Squash and Onions.

.

Series Title: Seat At the Table

Episode:

Airdate: 9/07/15 Time: 7:00pm Length: 60 minutes

Description: Dialogue and interviews with people who have spent years thinking about

race and reconciliation.

Series Title: Seat At the Table: Studio Discussion

Episode:

Airdate: 9/07/15 Time: 8:00pm Length: 60 minutes

Description: A small, diverse group of South Carolinians gather to discuss racial

reconciliation. Beryl Dakers moderates.

Series Title: Chef's Life #302 Episode: Pretty in Peach

Airdate: 9/10/15 Time: 8:30pm Length: 30 minutes

Description: Vivian learns the secrets of Gramma Hill's canned Peaches. A mix-up leaves

the team scrambling.

Series Title: Chef's Life #303 Episode: Getting' Figgy With It

Airdate: 9/17/15 Time: 8:30pm Length: 30 minutes

Description: Vivian is under the gun to pen an entire book chapter on Figs in three days.

Series Title: When Rice Was King

Episode:

Airdate: 9/13/15 Time: 3:00pm Length: 60 minutes

Description: South Carolina rice creates the largest concentration of wealth in the

American colonies.

Series Title: Carolina Stories# 209

Episode: When the Mill Closes Down

Airdate: 9/13/15 Time: 4:00pm Length: 60 minutes

Description: Textile mills shut down, but leave behind the communities they created.

Series Title: America After Charleston

Episode:

Airdate: 9/21/15
Time: 9:00pm
Length: 60 minutes

Description: Deep and perplexing issues are discussed in Charleston, South Carolina after

the 2015 shootings.

Series Title: Chef's Life #304
Episode: Pickle Perfect
Airdate: 9/24/15
Time: 8:30pm
Length: 30 minutes

Description: Vivian enjoys a comforting combination of homemade Pickles, Chicken

Salad and Chocolate Cake.

#### WOMEN

Series Title: Breaking Through The Clouds: The First Women's National Air Derby

Airdate: 8/09/15 Time: 5:30pm Length 90 minutes

Description: The story of the women who took part in the first women's national air

derby in 1929 is told.

Series Title: Final Hours: Amelia Earhart

Airdate: 7/19/15 Time: 6:00pm Length 60 minutes

Description: The final flight of aviation pioneer Amelia Earhart is recreated.

Series Title: Sharon Isbin: Troubadour

Airdate: 9/20/15 Time: 8:00pm Length 60 minutes

Description: The inspiring musical journey of one of today's pre-eminent classical

guitarists is chronicled.

Series Title: Women's List: American Masters

Airdate: 9/25/15 Time: 9:00pm Length 60 minutes

Description: Madeleine Albright, Margaret Cho, Edie Falco, Alicia Keys Nancy Pelosi and

others are featured.

#### **SPORTS**

Series Title: Palmetto Scene #1521

Episode:

Airdate: 7/09/15 Time: 7:30pm Length: 30 minutes

Description: Baseball: Cannon Street Boys; Smithsonian's Hometeam Exhibit in Gaffney.

Plus: renovations at Charleston's Gibbes Art Museum; tigers in Myrtle Beach.

Series Title: Carolina Stories #412

Episode: Lady in Black Airdate: 9/06/14 Time: 5:00pm Length 60 minutes

Description: History of the Darlington Raceway, with Cale Yarborough, Cotton Owens,

Junior Johnson, David Pearson and Jeff Gordon.

#### WAR

Series Title: American Road to Victory #101 Episode: The Americans on D-Day

Airdate: 8/30/15 Time: 5:30pm Length 60 minutes

Description: Battlefield historian Ellwood von Seibold tours D-Day landings.

Series Title: American Road to Victory #102 Episode: The Americans on Hell's Victory

Airdate: 8/30/15 Time: 6:30pm Length 60 minutes

Description: In 1944, two American airborne divisions attempt a daytime parachute attack

against the Germans.

Series Title: American Road to Victory #103

Episode: The Americans In The Bulge

Airdate: 8/30/15
Time: 7:30pm
Length 90 minutes

Description: Learn how the gallant actions of the US forces surprised the Nazi plan to

destroy Allied armies.

## South Carolina Channel/ETV World

#### **EDUCATION**

Series Title: Space Racers

Airdate: Weekdays 7/3 - 8/7 (SCC)

Time: 6:00pm Length: 30 minutes

Description: The half-hour animated series SPACE RACERS focuses on the adventures

of five spaceships - Eagle, Robyn, Hawk, Starling and Raven - each with unique abilities and skills that help them explore the Solar System and accomplish scientific missions. SPACE RACERS introduces preschoolers to meaningful science and technology concepts from the early childhood STEM

curriculum.

Series Title: Dropping Back In

Airdate: Wednesdays (ETVW) starting 8/5

Time: 6:00pm Length: 30 minutes

Description: A new documentary series, "Dropping Back In" is part of the national adult

education initiative Fast Forward. There are five half-hour programs. Each program features inspiring stories of former dropouts telling their personal stories, profiles of institutions and organizations that are forging innovative

solutions, and leading experts discussing key issues.

Series Title: Carolina Business Review

Episode Title: Education

Airdate: 8/27 (SCC), 9/3 (SCC), 9/9 (ETVW), 9/11 (ETVW)

Time: 9:30pm, 9:30pm, 5:00pm, 6:00pm

Length: 30 minutes

Description: Molly Spearman, South Carolina Superintendent of Education; and June

Atkinson, North Carolina Superintendent of Education.

Program Title: Is School Enough?

Airdate: 9/1 (ETVW)
Time: 7:00am
Length: 60 minutes

Description: The importance of connecting students into the wider world outside of the

classroom is examined.

Program Title: 180 Days: Hartsville

Airdate: 9/5 (ETVW)
Time: 2:00pm
Length: 2 hours

Description: Camera crews spend a year in two Hartsville, SC elementary schools.

Series Title: Palmetto Scene

Airdate: 9/13 (ETVW), 9/15 (ETVW), 9/17 (SCC)

Time: 4:00pm, 5:00pm, 8:00pm

Length: 30 minutes

Description: Education issues in the 2015-16 school year.

Series Title: Carolina Business Review Episode Title: Thomas Ross, President, UNC

Airdate: 9/17 (SCC), 9/23 (ETVW), 9/25 (ETVW)

Time: 9:30pm, 5:00pm, 6:00pm

Length: 30 minutes

Description: Special Guest: Thomas W. Ross, President, University of North Carolina.

Special Guest: Thomas W. Ross, President, University of North Carolina;

Walter McDowell, Board Chair, BEST NC.

Series Title: Carolina Stories

Episode Title: Born to Rebel, Driven to Excel

Airdate: 9/28 (SCC)
Time: 8:00pm
Length: 30 minutes

Description: Profile of Benjamin Mays of Ninety-Six, S.C., who rose to prominence as an

educator and mentor to Dr. Martin Luther King Jr.

## MINORITY/ETHNIC ISSUES

Program Title: 1964: The Fight for a Right

Airdate: 8/5 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: The struggles of African-Americans in 1960s Mississippi fighting for the right

to vote are examined.

Series Title: Palmetto Scene

Airdate: 8/23 (ETVW), 8/25 (ETVW), 8/27 (SCC)

Time: 4:00pm, 5:00pm, 8:00pm

Length: 30 minutes

Description: South Carolina's Gullah Geechee community, art, food, music, and language.

Series Title: Carolina Stories

Episode Title: The Education of Harvey Gantt

Airdate: 9/7 (SCC)
Time: 8:00pm
Length: 30 minutes

Description: Desegregation of Clemson College leads the way to changes in public policy

and civil rights in South Carolina.

Series Title: Southern Lens Episode Title: The Clinton 12 Airdate: 9/7 (SCC) Time: 8:30pm Length: 90 minutes

Description: Twelve black teenagers are forced to attend the all-white high school in

Clinton, Tennessee.

Program Title: A Seat at the Table: Pathways to Reconciliation

Airdate: 9/10 (SCC), 9/14 (SCC)

Time: 8:30pm, 8:00pm Length: 60 minutes

Description: Dialogue and interviews with people who have spent years thinking about

race and reconciliation.

Program Title: A Seat at the Table: Studio Discussion

Airdate: 9/10 (SCC), 9/14 (SCC)

Time: 9:30pm, 9:00pm Length: 60 minutes

Description: A small, diverse group of South Carolinians gather to discuss racial

reconciliation. Beryl Dakers moderates.

Program Title: Friendship 9 Airdate: 9/10 (SCC) Time: 10:30pm Length: 30 minutes

Description: See the courage of the men who took on the weight of oppression by sitting

down at a Rock Hill lunch counter on January 31st 1961. Their struggle is

untold, but their legacy is our American history.

Series Title: Carolina Stories

Episode Title: Nuestro Futuro (Our Future)

Airdate: 9/21 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: Five Hispanic youths must try to become lifelines to southern culture for

their families.

Series Title: Southern Lens

Episode Title: The Guestworker: Bienvenidos A Carolina Del Norte

Airdate: 9/21 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: One grueling season in the life of guestworker Don Candelabra Gonzalez

Moreno.

#### **CULTURAL/ARTS**

Series Title: Theater Talk Airdate: Sundays (SCC) Time: 6:30pm Length: 30 minutes

Description: Theater Talk is the lively discussion series devoted to the world of

the stage.

Series Title: Great Performances

Episode Title: Star-Spangled Spectacular: Bicentennial of Our National

Anthem

Airdate: 7/5 (SCC) Time: 7:00pm Length: 2 hours

Description: A star-studded line-up of entertainers celebrates the 200th anniversary of the

national anthem.

Program Title: National Gallery Airdate: 8/22 (ETVW)

Time: 5:00am Length: 3 hours

Description: Journey to the heart of a London institution, a museum housing masterpieces

of Western art.

Program Title: Still On the Road Airdate: 8/25 (ETVW)

Time: 8:00am Length: 60 minutes

Description: Twelve actors travel across 28 US cities on a journey to bring classical theater

to America.

Series Title: Great Performances

Episode Title: Vienna Philharmonic Summer Night Concert 2015

Airdate: 8/30 (SCC) Time: 7:00pm Length: 90 minutes

Description: Favorite compositions from Grieg's Peer Gynt Suite and Jean Sibelius'

Finlandia are performed.

Series Title: Great Performances at the Met Episode Title: Iolanta/Bluebeard's Castle

Airdate: 9/6 (SCC) Time: 7:00pm Length: 3 hours

Description: Enjoy an operatic double bill. Tchaikovsky's "Iolanta" features Anna

Netrebko and Piotr Beczala.

Series Title: Great Performances at the Met Episode Title: Cavalleria Rusticana/Pagliacci

Airdate: 9/13 (SCC) Time: 7:00pm Length: 3 hours

Description: Eva-Maria Westbroek joins Marcelo Alvarez in Mascagni's Cavalleria

Rusticana. Fabio Luisi conducts.

Series Title: Live from Lincoln Center

Episode Title: New York Philharmonic Opening Gala with Lang Lang

Airdate: 9/27 (SCC)
Time: 7:00pm
Length: 90 minutes

Description: The Chamber Music Society of Lincoln Center performs Copland's

"Appalachian Spring" in Kentucky.

#### **PUBLIC INTEREST**

Program Title: Carolina Celebration of Liberty 2015

Airdate: 7/4 (SCC), 7/5 (SCC)
Time: 9:00pm, 3:00pm
Length: 60 minutes

Description: The annual celebration from the First Baptist Church of Columbia.

Series Title: Palmetto Scene

Airdate: 7/2 (SCC), 8/30 (ETVW), 9/1 (ETVW), 9/3 (SCC)

Time: 8:00pm, 4:00p, 5:00pm, 8:00pm

Length: 30 minutes

Description: A summary of events following the Charleston church shootings. Experts

discuss how people heal after tragedy.

Program Title: Lowering the Flag Airdate: 7/10 (ETVW) Time: 10:00am

Length: 10:00am 20 minutes

Series Title: Miller Center's American Forum

Episode Title: After Ferguson-What Now? The Roots of Racial Discord

Airdate: 7/13 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: Harvard sociologist Orlando Patterson discusses the pathologies that afflict

many inner cities.

Series Title: Palmetto Scene

Airdate: 9/10 (SCC), 9/25 (ETVW)

Time: 8:00pm, 11:00am

Length: 30 minutes

Description: South Carolina's working farms; agriculture as big business.

Program Title: America After Charleston

Airdate: 9/24 (SCC)

Time: 8:30pm Length: 60 minutes

Description: Deep and perplexing issues are discussed in Charleston, South Carolina after

the 2015 shootings.

Series Title: Carolina Business Review

Episode Title: Travel/Tourism

Airdate: 9/24 (SCC), 9/30 (ETVW)

Time: 9:30pm, 5:00pm Length: 30 minutes

Description: Panelists: Wit Tuttell, Executive Director, Visit North Carolina; and Duane

Parrish, Director of the SC Park, Recreation and Tourism Department.

### HEALTH/HEALTH CARE/AGING

Series Title: Healthy Body Healthy Mind

Airdate: Tuesdays (ETVW), Fridays (ETVW)

Time: 10:00am, 5:00pm

Length: 30 minutes

Description: The powerful and informative health and wellness series, Healthy Body,

Healthy Mind continues with a strong line-up of topics. Uplifting and energizing, this award-winning series explores the personal side of health breakthroughs in treatment, prevention and research with well-told real

stories of doctors, scientists and patients.

Program Title: Erasing ED
Airdate: 7/9 (ETVW)
Time: 6:00pm
Length: 30 minutes

Description: Three determined people reveal how they managed to erase eating disorders

from their lives.

Series Title: Healthy Minds

Airdate: Tuesdays (ETVW) beginning 7/14

Time: 11:30am Length: 30 minutes

Description: One in five people has a diagnosable mental disorder, but fear and shame

prevent them from seeking help. This series aims to remove the stigma of mental illness and demonstrates that with help, there is hope. Healthy Minds makes medical jargon accessible, humanizing common psychiatric conditions through inspiring personal stories paired with the latest research, diagnosis

and treatment options.

Series Title: Carolina Stories Episode Title: Down On Bull Street

Airdate: 8/24 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: The history and evolution of S.C. State Hospital's Bull Street campus and its

service to the mentally ill.

Series Title: Carolina Stories
Episode Title: Lost and Found
Airdate: 8/24 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: In 1974, the filmmaker's sister Paula Newman, exhibiting signs of mental

illness, disappeared, and no one ever heard from her again. Twenty-five years later, the filmmaker finds a picture in the New York Times of a woman panhandling in San Francisco who has an uncanny resemblance to Paula.

Program Title: Living with Parkinson's

Airdate: 8/25 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: Reveals the realities of this brain disorder through the personal stories of

those coping with it.

Program Title: Healed: Music, Medicine and Life with MS

Airdate: 8/26 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: A look at how renowned cornet virtuoso Jim Klages persevered and thrived

with multiple sclerosis.

Program Title: I Remember Better When I Paint

Airdate: 9/8 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: Creative therapies such as drawing and music are being employed to treat

Alzheimer's patients.

Program Title: Compassion for Those We Love: A Town Meeting On

Caregiving for Alzheimer's In The Hispanic Community

Airdate: 9/15 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: The human stories of the Alzheimer's caregiving crisis are shared in a town

hall-style format.

Program Title: Wheelchair for Petronilla

Airdate: 9/18 (ETVW)
Time: 11:00am
Length: 30 minutes

Description: Transitions Foundation faces challenges while making wheelchairs suitable

for Guatemala's habitat.

## **GOVERNMENT/POLITICS**

Series Title: State House Today

Airdate: 7/6 (ETVW), 7/7 (ETVW), 7/8 (ETVW)

Time: 10:00am Length: various

Description: Live Senate and House sessions and special reports from the South Carolina

State House.

Series Title: Palmetto Scene

Airdate: 9/20 (ETVW), 9/22 (ETVW), 9/24 (SCC)

Time: 4:00p, 5:00pm, 8:00pm

Length: 30 minutes

Description: South Carolina and the upcoming primary.

Series Title: World On Trial

Episode Title: Drones and Human Rights

Airdate: 9/30 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: The legality of the use of unmanned drones by the American government is

examined.

### NATURE/ENVIRONMENT/ENERGY

Series Title: Growing a Greener World

Airdate: Thursdays (ETVW)

Time: 11:30am Length: 30 minutes

Description: GROWING A GREENER WORLD blends the latest trends in eco-friendly

living with traditional gardening know-how. The series highlights the diverse people, organizations and events that seek to raise environmental awareness

and encourage better stewardship of the planet.

Program Title: Beyond the Light Switch

Airdate: 7/1 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: The electrification of the US economy, in transportation, airlines and the

military, is explored.

Program Title: From Billions to None: The Passenger Pigeon's Flight to Extinction

Airdate: 7/17 (ETVW)
Time: 5:00am

Length: 60 minutes

Description: The passenger pigeon's extinction draws attention to habitat conservation

and species survival.

Program Title: Natural Beekeeping

Airdate: 7/17 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Jerry Dunbar's natural beekeeping practices and the life cycle of a healthy bee

colony are shown.

Series Title: Carolina Stories

Episode Title: Roots in the River: The Story of Congaree National Park

Airdate: 7/25 (ETVW)
Time: 2:00pm
Length: 60 minutes

Description: Swamp used for baptisms and hunting fends off logging to become a

national park.

Program Title: Turning the Tide Airdate: 8/26 (ETVW)

Time: 8:00am Length: 60 minutes

Description: Innovative engineering techniques to help address Louisiana's coastal erosion

crisis are examined.

Program Title: Living Dream: 100 Years of Rocky Mountain National Park

Airdate: 9/23 (ETVW)
Time: 6:00am
Length: 90 minutes

Description: The history, legacy and future of the inspirational Rocky Mountain National

Park are explored.

## MILITARY/VETERANS

Program Title: Into Harm's Way Airdate: 7/3 (ETVW) Time: 5:00am Length: 90 minutes

Description: An honest look at the shadow the Vietnam War continues to cast on the

West Point Class of 1967.

Program Title: Enola Gay's Navigator: Theodore "Dutch" Van Kirk

Airdate: 8/12 (ETVW)
Time: 6:00am
Length: 60 minutes

Description: The story of the atomic bombing of Hiroshima is told through the eyes of

the mission's navigator.

Program Title: Navy Seals – Their Untold Story

Airdate: 8/18 (ETVW)

Time: 11:00pm Length: 2 hours

Description: US Navy SEALs provide firsthand accounts of ticking-clock missions and

clandestine operations.

Program Title: Choctaw Code Talkers

Airdate: 8/19 (ETVW)
Time: 6:00am
Length: 60 minutes

Description: Reveals the wartime contributions of forgotten heroes, Choctaw Soldier

during World War I.

## HISTORY/SCIENCE/RELIGION

Series Title: Carolina Stories

Episode Title: The Mapping of Kosciuszko's Tunnel Airdate: 8/31 (SCC), 9/1 (ETVW), 9/1 (ETVW)

Time: 8:00pm, 8:00am, 8:30am

Length: 30 minutes

Description: Preservation of the only existing military tunnel during the American

Revolution at the Ninety Six National Historic Site.

Series Title: Carolina Stories Episode Title: Finding Clovis

Airdate: 7/5 (ETVW), 8/31 (SCC)

Time: 6:00am, 8:30pm Length: 30 minutes

Description: South Carolina site may hold clues about Clovis people's sudden demise.

Program Title: They Were Here: Ice Age Humans In S. C.

Airdate: 7/5 (ETVW)
Time: 6:30am
Length: 60 minutes

Description: Artifacts in Allendale County, South Carolina document human activity

20,000 years ago.

Program Title: Memphis and Charleston Railroad: A Marriage of the Waters

Airdate: 7/21 (ETVW)
Time: 6:00am
Length: 60 minutes

Description: A look at the first railroad to span the country from the Mississippi River to

the Atlantic coast.

Series Title: Three Faiths, One God: Judaism, Christianity, Islam

Airdate: 9/16 (ETVW), 9/23 (ETVW)

Time: 11:00am Length: 60 minutes Description: THREE FAITHS, ONE GOD: JUDAISM, CHRISTIANITY, ISLAM

thoughtfully examines the religious beliefs and practices shared by Jews, Christians and Muslims to illustrate how many in the Abrahamic faith communities are dealing with historical conflicts and charts their dedication

to facilitating understanding and respect.

Program Title: Carolina Journal - The Pope Visit (1987)

Airdate: 9/26 (ETVW)
Time: 2:00pm
Length: 60 minutes

Description: The Pope visits Columbia, S.C. in 1987.

Program Title: The Pope Visits St. Peters

Airdate: 9/26 (ETVW)
Time: 3:00pm
Length: 60 minutes

Description: CLASSIC - Coverage of Pope John Paul II's visit to St. Peters in Columbia,

SC, on September 11, 1987.

Program Title: Sacred Spaces of the Charleston Lowcountry

Airdate: 9/28 (SCC)
Time: 8:30pm
Length: 90 minutes

Description: Religion, history and culture give meaning to places.

#### RECREATION/LEISURE

Series Title: Priscilla's Yoga Stretches
Airdate: Weekdays (ETVW)
Time: 9:00am, 4:00pm
Length: 30 minutes

Description: "Priscilla's Yoga Stretches" is a series of 130 programs designed to teach the

"building blocks" of yoga exercise, taught by Priscilla Patrick.

Series Title: Sit and Be Fit Airdate: Weekdays (ETVW)

Time: 9:30am Length: 30 minutes

Description: SIT AND BE FIT is a popular exercise series designed to make exercise fun,

easy and safe for people of all ages. Programs focus on therapeutic exercises that make everyday activities easier to perform; including core strengthening,

balance work, stretching and relaxation.

Series Title: Classical Stretch: The Esmonde Technique

Airdate: Weekdays (ETVW)

Time: 3:30pm Length: 30 minutes Description: CLASSICAL STRETCH: THE ESMONDE TECHNIQUE focuses on

overall wellness and physical fitness. This series, hosted by Miranda Esmonde-White, features a graceful, fluid and controlled method of stretching the entire body. It combines yoga, tai chi, Pilates and ballet techniques, plus specific movements and stretches that reach muscles and

ligaments not normally targeted in the average fitness program.

Series Title: Carolina Stories Episode Title: The Lady In Black

Airdate: 9/6 (SCC)
Time: 3:00pm
Length: 60 minutes

Description: NASCAR legends tell story of South Carolina's Darlington Raceway.

Program Title: Beach Break: A History of Surfing In SC

Airdate: 8/4 (ETVW)
Time: 7:00am
Length: 60 minutes

Description: Life and times of South Carolina surfers.

Series Title: Boards On the Water

Airdate: 8/4 (ETVW), 8/11 (ETVW), 8/18 (ETVW)

Time: 8:00am Length: 60 minutes

Description: This three-part series looks at the diverse world of towed watersports across

the country through the eyes of the participants. Historical perspectives, interviews, dynamic footage and 3D models give the viewer detailed insight into each sport. Overall, the positive health and social aspects these sports

have for individuals, friends and families is highlighted.

Program Title: Little League: A History

Airdate: 8/19 (ETVW)
Time: 08:00am
Length: 60 minutes

Description: Legendary broadcaster Vin Scully narrates a look at the 75-year history of

Little League baseball.

### **WOMEN**

Program Title: Cut From A Different Cloth: Burqas and Beliefs

Airdate: 7/15 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: Filmmakers set out on a journey to learn what it means to be a woman in

today's Afghanistan.

Program Title: Driven to Ride Airdate: 7/27 (ETVW) Time: 8:30am Length: 30 minutes

Description: Since the 1870's, women have continued to shape and push the boundaries

of two-wheeled freedom.

Program Title: No Going Back: Women and the War

Airdate: 9/9 (ETVW)
Time: 7:00am
Length: 30 minutes

Description: A look at how the lives of women and their roles in society changed during

and after the Civil War.

## **SENIORS/DISABILITIES**

Program Title: Over 90 and Loving It

Airdate: 7/29 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: Profiles an inspirational group of people in their 90s and 100s who lead full

and passionate lives.

Program Title: Stella is 95
Airdate: 7/30 (ETVW)
Time: 5:00pm
Length: 30 minutes

Description: This moving film about aging focuses on a charismatic older person who's

living a very full life.

Program Title: Age of Champions Airdate: 9/12 (ETVW) Time: 6:00am Length: 60 minutes

Description: Senior citizens, including a 100 year-old tennis champion, compete at the

National Senior Games.

## Making It Grow

## July

July 7, 2015

Join us for Making It Grow on July 7, 2015 at 7pm on South Carolina ETV as we answer viewer's gardening questions, share some helpful water quality tips, learn about some plants that would great in your landscape and also re-visit our 2013 trip to The Watermelon and Vegetable Field Day at the Edisto Research and Education Center.

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agent Jackie Jordan and Lori Watson from Mill Creek Greenhouses who will highlight some of her favorite plants for this time of year. Dr. John Nelson from the A.C. Moore Herbarium will join in via Skype for a "mystery plant" segment.

During the show Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the Chat Room and also provide us with useful water quality tips! The featured segment will be our 2013 trip to Blackville, SC where The Watermelon and Vegetable Field Day at the Edisto Research and Education Center takes place. This year's event is July 9 so we thought it would be a good idea to show once again our interview with Dr. Gilbert Miller about this educational opportunity for farmers and vegetable producers.

July 14, 2015

Join us for Making It Grow on July 14, 2015 at 7pm on South Carolina ETV as we answer viewer's gardening questions, share some helpful water quality tips, learn about a SC Specialty Product and also take a tour of a private garden.

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Vicky Bertagnolli and Tony Melton. Also joining the panel will be Davis Sanders from South Plesantburg Nursery in Greenville, SC. Dr. John Nelson from the A.C. Moore Herbarium will Skype into the show and try to stump the panel with his "mystery plant" segment.

During the show Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the Chat Room and also provide us with useful water quality tips!

Our special studio guests will be Laura Lester from The SC Department of Agriculture's Specialty Food Division with Mike Mooney from Jimbo's Low Country Seasoning who will prepare some dishes using his product.

The featured segment will be a tour of the private garden of Ann Foster in Columbia, SC. Through several generations her family's garden has evolved and we talk with Ann about some of her favorite aspects of the garden today.

July 21, 2015

Join us for Making It Grow on July 21, 2015 at 7pm on South Carolina ETV as we answer viewer's gardening questions, share some helpful water quality tips, get some healthy tips from the Clemson Food Safety and Nutrition Team and also learn how one local company supplying propane to commercial landscapers for their lawnmowers.

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Laura Lee Rose and Gary Forrester. During the show Dr. John Nelson from the A.C. Moore Herbarium will Skype into the show and try to stump the panel with his "mystery plant" segment.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! We have been averaging around 30 viewers in the Chat Room each week. And thanks to Clemson Agent Trish DeHond for logging on from home last week and helping answer questions.

Our special studio guests will be Katie Davis and Samantha McDowell from The Clemson Food Safety and Nutrition Team who will be giving some healthy tips for choosing and using produce.

The featured segment will be a visit to Palmetto Gas in Sumter, SC where they help configure commercial lawnmowers with propane tanks. Amanda McNulty talks with the Director of Business Development Monte McLeod about the benefits of propane and also how it is being using by local Fleet vehicles.

July 28, 2015

Join us for Making It Grow on July 28, 2015 at 7pm on South Carolina ETV as we answer viewer's gardening questions, share some helpful water quality tips, learn about some succulents and pollinator-attracting flowers and also visit a beautifully landscaped yard in Columbia, SC.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will have hosting duties tonight as she fills in for Amanda McNulty. Terasa will be joined on the panel by fellow Clemson Agents Zack Snipes and Tony Melton. Also joining the panel will be Katie Dickson from Moore Farms Botanical Garden who is bringing some plants to highlight. During the show Dr. John Nelson from the A.C. Moore Herbarium will Skype into the show and try to stump the panel with his weekly "mystery plant" segment.

Clemson Extension Water Resources/Carolina Clear Agent Breann Lieberman will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

The featured segment will be a visit to the home of Terri and Dave Whirrett in Columbia, SC where they have several distinct garden "rooms" featuring a wide variety of plants and designs.

#### August

August 4, 2015

Join us for Making It Grow on August 4, 2015 at 7pm on South Carolina ETV as we answer viewer's gardening questions, share some helpful water quality tips, learn about some odoriferous plants and also a field trip to garden full of daylilies in Lexington, SC.

Clemson Extension Agent and Host of Making It Grow Amanda McNulty will joined on the panel by fellow Clemson Agents Jordan Franklin and Cory Tanner. Also joining the panel will be Dr. John Nelson from the A.C. Moore Herbarium who will bring in some specimens that are known for having unusual smells.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

The featured segment will be a visit to the home of Gail Bluff in Lexington, SC where she specializes in lots and lots of Daylilies!

August 11, 2015

Join us for Making It Grow on August 11, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of Making It Grow Amanda McNulty will joined on the panel by horticulturists Kevin Parris and Jay Moore from Spartanburg Community College. Dr. John Nelson from the A.C. Moore Herbarium will Skype into the show and will try to stump the panel with his weekly 'Mystery Plant" segment.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

Our special studio guest will Clemson Food Safety and Nutrition Team Member Angela Forbes who will share some insights on white potatoes and also the recipe for a tasty potato salad.

The featured segment will be a visit to the home of Rodger Winn in Little Mountain, SC where he specializes Heirloom Vegetables!

August 25, 2015

Join us for Making It Grow on August 25, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of Making It Grow Amanda McNulty will joined on the panel by fellow Clemson Agents Zack Snipes, Vicky Bertagnolli and retired agent Carlin Munnerlyn. Dr. John Nelson from the A.C. Moore Herbarium will Skype into the show and will try to stump the panel with his weekly 'Mystery Plant' segment.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

Our special studio guest will be Annie Ham from McCall Farms in Effingham, SC who will share her recipe for Sweet Potato Bread.

The featured segment will be a visit to the home and garden of Patti McGee in Downtown Charleston, SC. Patti and Amanda talk about the evolution of her garden including how it was used for the reception for her daughter and son-in-law's (Stephen Colbert) wedding.

### September

September 1, 2015

Join us for Making It Grow on September 1, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of Making It Grow Amanda McNulty will be joined on the panel by fellow Clemson Agents Tony Melton and from Jonathan Windham. John Nelson from the A.C. Moore Herbarium will Skype into the show and will try to stump the panel with his weekly 'Mystery Plant" segment.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

Our special studio guest will be Clemson Agent Zack Snipes in our kitchen showing how to create one of his favorite dishes with fresh SC fish.

The featured segment will be a visit to the home and garden of Rodger Winn in Little Mountain, SC where besides growing heirloom vegetables, his other passion is growing varieties of plants that are highly attractive to pollinators.

September 8, 2015

Join us for Making It Grow on September 8, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of Making It Grow Amanda McNulty will joined on the panel by fellow Clemson Agents Tony Melton and Jackie Jordan. Dr. John Nelson from the A.C. Moore Herbarium will also be joining the panel tonight.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

The featured segment will be a visit to the home and garden of Gail Buff in Lexington, SC where she shows us how to properly divide daylilies.

September 15, 2015

Join us for Making It Grow on September 15, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of Making It Grow Amanda McNulty will joined on the panel by fellow Clemson Agents Vicky Bertagnolli, Zack Snipes and Katie Dickson from Moore Farms Botanical Garden. Dr. John Nelson from the A.C. Moore Herbarium will Skype in with a "Mystery Plant" for the panel to guess.

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the Making It Grow Facebook Page.

Our studio guest will be Rhonda Mathews from the Clemson Food Safety and Nutrition Team who will talk to us and show us all about food dehydration.

The featured segment will be a visit to Sidi Limehouse of Rosebank Farm on John's Island where we tour his garden which includes hundreds of hydrangeas.

September 22, 2015

Join us for Making It Grow on September 22, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of "Making It Grow" Amanda McNulty will joined on the panel by fellow Clemson Agents Vicky Bertagnolli and Tony Melton. Also joining the panel will be Clemson Extension Director Dr. Tom Dobbins who will give the viewers an update on some of the great work being done by Extension!

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the ever growing Chat Room and will also provide us with useful water quality tips! You can log on and watch or participate through the "Making It Grow Facebook Page".

Our studio guests will be Laura Lester with The SC Department of Agriculture with SC Specialty Food Member Gillespie's Peanuts.

The featured segment will be an overview of The SC Commissioner's School for Agriculture. This partnership between Clemson University and the South Carolina Department of Agriculture provides challenging and enriching college-based experiences for 11th and 12th grade students in the areas of agriculture and natural resources. In this interview we talk with SCCSA Director Katie Black, former SCCSA attendee and current Clemson Extension Agent Chris LeMaster and 2015 SCCSA participant Maggie Barnett of Pendleton, SC.

September 29, 2015

Join us for Making It Grow on September 29, 2015 at 7pm on South Carolina ETV!

Clemson Extension Agent and Host of "Making It Grow" Amanda McNulty will joined on

the panel by fellow Clemson Agents Jackie Jordan and Tony Melton. Also joining the panel for the first time will be Clemson Extension Forestry and Natural Resources Agent Ryan Bean. From the AC Moore Herbarium Dr. John Nelson will Skype into the show and try to stump the panel with a "Mystery Plant".

Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will be attending a Water Resources Team meeting in Clemson, so moderating the chat room this week will be Katie Dickson from More Farms Botanical Garden. You can log on and watch or participate through the "Making It Grow" Facebook Page.

Our studio guest will be Julie Helm, DVM, DACVP with Clemson's Livestock Poultry Health Department who will share some insights on Clemson's role in the poultry industry.

The featured segment will be a visit to basket maker Lillian Huger on Johns Island who shows us how she adds her own personality to her traditional baskets.